# SDR REXA2020042800552

- Difficulty date: April 18, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Part number: CC670383801
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER ROD ATTACH BRACKET IS CRACKED. 
REMOVED & REPLACED THE SERVICE DOOR UPPER STABILIZER BRACKET WITH A   
NEW SERVICEABLE BRACKET IAW CRJ 900 AMM 52-41-27-400-801-A01. COMPLIED WITH OPS TEST OF THE GALLEY SERVICE DOOR IAW CRJ 900 AMM 52-41-00-710-801-A01. NO DEFECTS NOTED. WVAC EMP# 585983
